# SDR KPVA200009

- Difficulty date: February 17, 2000
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N803WP
- Make and model: Dhav DHC8103
- Aircraft serial: 141
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Angle
- Part number: 85710323113
- Condition: Cracked
- Location: Ws 139-169
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NACELLE TO WING INBOARD DRAG ANGLE AT STATION YW139XN127 TO DN169 CRACKED.  REPLACED NACELLE TO WING INBOARD DRAG ANGLE AT STATION YW139 XN127 TO XN169 IAW DHC-8 SRM 1-8-3 CHAPTER 51 AND DEHAVILLAND DRAWING (CARD 54-10-4023).  (M)
